# SDR YENA2024011700061

- Difficulty date: January 15, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N605JB
- Make and model: Airbus A320-232
- Aircraft serial: 02368
- Aircraft time: 70,770 hours, 25,477 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2079003AC
- Part serial: 452046
- Condition: Failed
- Location: Cabin Pressure
- Part time: 70,777 hours, 25,477 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1194, FLL-PVD. (AIRCRAFT PERFORMED ANA IR TURN BACK TO FLL) 'CAB PR SYS 1&2 FAULT DURING CLIMB OUT (5,000 FT); REMOVED AND REPLACED OUTFLOW VALVE ASSY IAW AMM 21-31-51. OPS CHECK OK.'
